# SDR DALA2025030301617

- Difficulty date: February 26, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 28,564 hours, 11,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3851, EMERGENCY SEAT MOUNTED LIGHTING INOP @ LOCATIONS:1C. CORRECTIVE ACTION: REPLACED LIGHT ASSY. OPS CKS NORMAL. (LP 0830778)
